MathSciNet Relay Station
MathSciNet bibliographic data
MR1315235 82B43 (60K35)
Nguyen, Bao Gia; Yang, Wei-Shih Gaussian limit for critical oriented percolation in high dimensions. J. Statist. Phys. 78 (1995), no. 3-4, 841–876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement